Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account

Pain relief

mistymoomistymoo Posts: 2
edited 31. Oct 2019, 14:37 in Say hello
I have just stuck my first Butec patch on. Can I still take Zapain with this patch?

Comments

  • moderatormoderator Posts: 4,082 mod
    edited 30. Nov -1, 00:00
    Hi mistymoo
    and welcome to the forums. I am sorry you are experiencing pain but it's good to know you have been prescribed Butec patches. We are not medically trained here and the best thing to do would be to phone your GP for advice before taking any further pain relief medication. You could also contact your local chemist with a pharmacist as they would also be able to advise you.
    Please let us know how you get on
    Best Wishes
    Sharon
  • stickywicketstickywicket Posts: 25,994 ✭✭✭
    edited 30. Nov -1, 00:00
    As Sharon says, definitely check with your GP or pharmacist but, until then, please don't. Both are opiates / opioids and you could be overdosing.
    “There is always a well-known solution to every human problem - neat, plausible, and wrong.” H.L. Mencken
  • dreamdaisydreamdaisy Posts: 31,567 ✭✭✭
    edited 30. Nov -1, 00:00
    Please check with someone who knows, we are not those people because we are not pharmacists or doctors. My gut reaction is that to do so would be incredibly stupid as they are variations on the same theme but I suppose it is very tempting. Please let us know how you get on and what the correct advice is. DD
    Have you got the despatches? No, I always walk like this. Eddie Braben
Sign In or Register to comment.